Skip to Content

Join the 'Discharge' group to help and get support from people like you.

Discharge Questions

 Clear

We found 849 questions associated with the 'Discharge' topic.

Yellow vaginal discharge on toilet paper?

Posted 23 May 2013 by Stunnah 2 answers

Okay , so I've made multiple posts here about yellow discharge and what could be the cause. I am free of STDs, got checked for BV and Trich yesterday, apparently am negative for both. Since then, I had been putting toilet paper down in my underwear to track the coloring on my discharge . It ...

Monistat-1 - Monistat discharge after couple days?

Posted 21 Sep 2012 by Onlystrangers 1 answer

I used monistat 1 couple days ago to cure a light yeast infection. The symptoms seem to be gone however I still have discharge from the actual treatment (ointment from oval). Is this normal? I'm concerned that tho product is still "in" me. Ha. I was told using a tampon would help ...

On Metronidazole Gel, been having cottage cheese looking discharge?

Posted 17 Nov 2012 by faithgodhealinq 16 answers

I went to that doc Nov 12 (this past Monday) because my vagina was really itchy. The Doctor said I have bacteria (not an std) they checked my pee & everything. It was prescribed 1 full tube every night for 5 days & to apply on vulva twice a day.Today will be the 5th night. But Ive noticed ...

Early period after taking plan b one step? Help?

Posted 30 Aug 2013 4 answers

Had my last period July 28, (frst day) I had sex August 7th.. Condom broke & everything got inside of me. I took plan b one step 30/40 mins after it happened. I got a brownish discharge 9 days later and then it was like a normal period. My expected period was August 25th , but it didn't ...

Yeast infection help should I re do monistat 1?

Posted 28 Apr 2014 by nakatsu13 3 answers

I had a yeast infection 5 years ago and I got the same symptoms, my discharge was creme colored and not chunky so I did a monistat 1 day. The next day my discharge is still itchy my labia was swollen and my discharge is white and chunky. When I treated myself before I did not have these issues, it ...

I used Monistat-1 and I still am itchy and have discharge. It's only been a day but how long will it

Posted 13 Sep 2013 by Gperlis 1 answer

... How long will it take ? Do I need to go to the dr? It's my first one.

Why am I getting brown discharge if I'm on Depo Provera shot?

Posted 11 Apr 2012 by thisStoryisOurs221 1 answer

I've been on the depo shot for like nine months and am now getting brown discharge. I haven't gotten my period for six months so it can't be old blood. I am sexually active but I'm not pregnant and er are always safe. I've tried douching (cleaning the inside of my vagina) ...

Can you have sex later the next day after you've treated yourself to a very mild yeast infection?

Posted 10 Jan 2014 by Carol carol 1 answer

If there is a mild yeast infection like the itching and burning went away a few days ago but still have lots of discharge, after monistat 1, can you have sex later on next day if your symptoms are clear or very close to it? Like I wasn't sure if there was a certain amount of time you should ...

Nexplanon - Has anyone else gotten the brown/black discharge?

Posted 13 Jun 2014 by bbroxx1238 2 answers

I have had the implant for two weeks, and I got my period the day I got it. It lasted about a week(my periods are usually 3-4 days), then I stared getting brown discharge. It stopped for a couple of days and now it has started up again. I am hoping this will happen for the next two weeks and die ...

Nexplanon - Is non stop brown blood or discharge normal?

Posted 14 Apr 2015 by ellenirene 5 answers

I got my implant February 12th. I was on day 4 of my period. I went on to have my period for an additional 2 days like usual. No bleeding until March 6th. I bled my 6 days. When my period was over, I started experiencing brown discharge or maybe blood... Not much, but enough to need to wear a thin ...

Musty/Sweaty Vaginal Discharge?

Posted 24 Sep 2010 by orlandogirl32826 8 answers

I am 18 years old, I got my wisdom teeth removed over spring break and I had a hard time with bowel movements while on the pain relievers prescribed by the doctor. It hurt when I had bowel movements causing me to think I had a hemorrhoid. My father gave me Preparation H to help. The Preparation H ...

Does taking metronidazole 500mg tablets causes white discharge?

Posted 25 Feb 2014 by floridagirly 2 answers

im on day 3 of my 7 day treatment of metronidazole tablets after taking my first pill I notice a discharge that came out in the toilet as i was peeing In the restroom, is this normal? And when i take a shower and as im cleaning my vigina i also notice white discharge on my wash cloth, looks like ...

How long should I wait after taking antibiotics while on birth control?

Posted 14 Jan 2015 by JennaMichelle480 1 answer

I am in the middle of my 2nd month of taking microgestin. I started having a weird sweet smelling, light colored, and somewhat cloudy urine in early December. My discharge is regular. It's a semi clear and white sticky lotion like looking discharge. I finally started taking an antibiotic, I ...

Monistat 1 day?

Posted 17 Mar 2014 by rmae22 2 answers

I had started my monistat one day treatment, and when i went to the bathroom next it was kind of like the medicine melted and came out like a discharge. is this supposed to happen?

What could be the causes of yellow vaginal discharge ?

Posted 20 May 2013 by Stunnah 4 answers

I have had yellow discharge for a while now , over a month + . It's thin , and is sometimes yellow and sometimes yellow brown . I get cramps randomly so I don't know if they're associated with that . Those are the only symptoms I have been having . I can rule out Chlamydia , ...

Page 1 2 3 ... Next

Ask a Question

Search this Group